# SDR AALA20071784

- Difficulty date: September 23, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Engine: Rroyce RB211535*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AD
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BDA INFLIGHT T1857/23SEP EWR TO SJU - RIGHT ENGINE UNABLE TO MAINTAIN CRUISE POWER.  DIVERTED TO BDA AND LANDED WITHOUT INCIDENT.  REPLACED FUEL FLOW GOVERNOR FOR RIGHT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
